# SDR IXXA05SMN79S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, EXT DOUBLER LT AFT FUSELAGE MUST BE UPGRADED REPAIR MUST HAVE THREE ROWS OF RIVETS, STA FS 1695.000 L-30.5L (REF. 822BX-R67).  PERFORMED MAJOR REPAIR IAW DC-8 SRM 53-2-1 FIG 7, EO SEMAN NR 2005872 DATE 06-13-05. REMOVED EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21 PAGE 1, DC-8 SRM 51-1-20D PAGE 21.  TRIMMED OUT DAMAGED AREA IAW DC-8 SRM 53-2-1 FIG 7 (SHEET 1, 5) PERFORMED DETAILED VISUAL INSPECT.  NO CRACK, CORROSION FOUND.  FAB`D REPAIR DOUBLER (ALCLAD 7075 T6 0.063”) + INTERNAL FINGER DOUBLER (ALCLAD 7075 T6 0.032”) + FILLER (ALCLAD 7075 T6 0.050”) IAW DC-8 SRM 53-2-1 FIG 7 (SHEET 1,5), DC-8 SRM 53-5-1 FIG 1 ITEM E, DC-8 SRM 51-1-4 PAGE 1.  CLEANED, TREATED AND PRIMED AREA + REPAIR PAR
